I woke up this morning and noticed what seems to be a rash on my upper thigh/lower hip area. It is red but mostly purple in colour. In fact it looks like small clustered bruising. It's only slightly raised in places, otherwise my skin texture feels ordinary and not inflamed. I previously found a similar rash on my calf a few weeks ago but it pretty much faded away.
In terms of medication I've recently started to take antispasmodics, but the previous rash I just mentioned occurred prior to me taking any medication so I'm not sure of it's significance. I'm just concerned that yet another rash of this nature has appeared on my leg.
The best thing for you to do would be to see a dermatologist about it. He or she can see the rash and they can tell you what they think caused it. They can then also prescribe medication for you if needed. Since you had the first rash prior to starting your antispasmodics, it does not sound like the medication is the cause. I hope this info helps. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.